# SDR FDEA201407291995

- Difficulty date: July 29, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 74,325 hours, 18,232 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Component: Flap, Doug
- Component part number: NRC6055508
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP UPPER SURFACE FOUND NUMEROUS DENTS.  REPAIRED IAW EA 1-5750-T0309945B PT1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 122.
